Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 19, 2016Rockdale County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 19, 2016, 8:09 PM EDT for Rockdale County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 8:09 PM EDT (00:09 UTC)
Expired
Jul 19, 2016, 8:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Rockdale County, GA

The radar

The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

641 
WWUS82 KFFC 200009
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT TUE JUL 19 2016
 
GAZ046-048-055-057-200045-
HENRY GA-NEWTON GA-CLAYTON GA-ROCKDALE GA-
809 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY...WESTERN
NEWTON...NORTHEASTERN CLAYTON AND ROCKDALE COUNTIES UNTIL 845 PM
EDT...

AT 808 PM EDT...A STRONG THUNDERSTORM WAS OVER LITHONIA...OR 8 MILES
WEST OF CONYERS...MOVING SOUTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. FLASH FLOODING
           IS ALSO POSSIBLE. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS 
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE 
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO 
           TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...CONYERS...COVINGTON...STOCKBRIDGE...PORTERDALE...OAK
HILL... ALMON...MAGNET...EAGLES LANDING...HIDDEN VALLEY
PARK...FLIPPEN...MILSTEAD... RICHARDSON
PARK...REX...KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND PANOLA
MOUNTAIN STATE PARK.

LAT...LON 3364 8431 3365 8426 3365 8425 3363 8424
      3363 8423 3365 8421 3363 8418 3364 8415
      3362 8411 3366 8409 3370 8397 3357 8384
      3341 8427
TIME...MOT...LOC 0008Z 349DEG 16KT 3371 8416 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:55 PM EDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jul 19, 2:55 PM EDT, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT TUE JUL 19 2016

.SHORT TERM /Tonight through Wednesday Night/...
Models in general agreement with the H5 high building over the
middle of the country putting the CWA in a weak northwest flow. What
the models disagree on is how far the surface boundary...currently
over KY/TN...moves into the state which would bring a little more
stable air into the CWA for Wednesday afternoon. The NAM keeps it
out of the state while the GFS puts it into central GA Wednesday.
GFS has been pushing this back in time with each run and am
leaning toward a NAM solution. Will therefore keep chance pops
across central GA Wednesday afternoon and slight chance north with
the exception of the mountains where differential heating on the
slopes should keep a least a chance of tsra during the afternoon.

Although max temps on Wednesday will be mostly in the mid 90s...heat
index values will be below advisory criteria.

17

.LONG TERM /Thursday through Tuesday/...
No changes from previous forecast. Previous long term discussion
follows...

39

LONG TERM /Wednesday Night through Monday/...
Again looking at large...east-west oriented upper ridge as primary
feature in CONUS weather pattern during long term period. Ridge
just a tad weaker than earlier forecasts but still will steer flow
around the central and mid-south states. Could see a batch of
moisture on the periphery of ridge...associated with overnight
storms and weak lift thurs and thurs night in the state but not
hanging my hat on anything widespread. Hard to see any real drying
in this current set of models. Have kept chc pops in the afternoon
and slight chc pops in the evening and overnight thru fcst.

Still no signs of tropical development in Atlantic basin. Would be
nice to see some shift in that pattern if only to allow a few weak
storms into the Gulf to increase rainfall and drop temps here.
This spotty convection is not helping relieve growing drought
conditions.

SNELSON

&&

.AVIATION...
18Z Update...
Band of convection moving across CSG/MCN areas...should be out of
both areas by mid afternoon. Expect scattered tsra to develop
across north GA and move into central GA later this afternoon with
all activity diminishing after sunset. Some drier air moving into
the CWA Wednesday but could see isolated to scattered tsra develop
again Wednesday afternoon. Winds will be light west to northwest
through the forecast.

//ATL Confidence...18Z Update...
Medium on convection.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  96  73  95 /  50  20  20  20
Atlanta         73  94  74  95 /  50  20  20  20
Blairsville     67  92  67  90 /  50  40  20  30
Cartersville    71  96  72  95 /  50  20  20  20
Columbus        74  96  75  97 /  50  30  20  20
Gainesville     71  94  72  93 /  50  20  20  20
Macon           72  96  73  97 /  50  30  20  30
Rome            72  97  71  97 /  50  20  20  20
Peachtree City  71  95  72  95 /  50  20  20  20
Vidalia         74  96  74  95 /  50  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....39
AVIATION...17
Hazardous weather outlook, Jul 19, 10:38 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT TUE JUL 19 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1038 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL
GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE STORMS COULD
BE STRONG TO SEVERE.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 45 AND 65 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA...OR ON TWITTER USING THE HANDLE AT
NWSATLANTA OR HASHTAG GAWX.

In the hours before

Special weather statement, Jul 19, 7:20 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT TUE JUL 19 2016

GAZ036>038-049-050-192345-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-CLARKE GA-
720 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...SOUTHWESTERN
OGLETHORPE...EASTERN OCONEE...NORTHWESTERN GREENE AND SOUTHEASTERN
CLARKE COUNTIES UNTIL 745 PM EDT...

AT 720 PM EDT...A STRONG THUNDERSTORM WAS NEAR WHITEHALL...OR NEAR
ATHENS...MOVING SOUTHWEST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...WINTERVILLE...CRAWFORD...ARNOLDSVILLE...BISHOP...MAXEY
S... WHITEHALL...ATHENS-CLARKE COUNTY...BARNETT
SHOALS...FARMINGTON... WRAYSWOOD...STATE BOTANICAL GARDEN OF
GA...DUNLAP AND HUTCHINGS.

LAT...LON 3399 8334 3392 8315 3364 8321 3377 8352
TIME...MOT...LOC 2320Z 028DEG 21KT 3391 8329
Local storm report, Jul 19, 7:26 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     FAIRBURN                33.57N  84.58W
07/19/2016                   FULTON             GA   EMERGENCY MNGR

            AT LEAST 6 TREES DOWN ACROSS SW PART OF COUNTY ALONG
            WITH INITIAL REPORTS OF LARGE HAIL.

&&

EVENT NUMBER FFC1600532

BAKER
Special weather statement, Jul 19, 7:44 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE JUL 19 2016

GAZ038-039-051-200015-
TALIAFERRO GA-OGLETHORPE GA-WILKES GA-
744 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
OGLETHORPE AND SOUTHWESTERN WILKES COUNTIES UNTIL 815 PM EDT...

AT 744 PM EDT...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
SOUTHWEST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...RAYLE...SHARON...NEWTOWN...CELESTE...LUNDBERG...SANDY
CROSS... CARTERS GROVE...RAYTOWN...PHILOMATH AND FICKLIN.

LAT...LON 3353 8274 3366 8295 3368 8297 3368 8298
      3371 8303 3385 8286 3377 8267
TIME...MOT...LOC 2344Z 028DEG 19KT 3375 8281
Special weather statement, Jul 19, 7:53 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT TUE JUL 19 2016

GAZ033-044-045-054-055-200030-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-FAYETTE GA-
753 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...NORTH
FULTON...SOUTH FULTON...CLAYTON AND NORTHERN FAYETTE COUNTIES UNTIL
830 PM EDT...

AT 753 PM EDT...A STRONG THUNDERSTORM WAS OVER EAST POINT...OR NEAR
ATLANTA...MOVING SOUTH AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...JONESBORO...EAST POINT...UNION CITY...FOREST
PARK...RIVERDALE... COLLEGE
PARK...FAIRBURN...MORROW...HAPEVILLE...LAKE CITY...GRANT PARK-ZOO
ATLANTA...HARTSFIELD-JACKSON AIRPORT...TURNER FIELD...LAKEWOOD
PARK... SWEET AUBURN...LAKE SPIVEY...WEST END...SIX FLAGS OVER
GEORGIA AND CASCADE HEIGHTS.

LAT...LON 3372 8459 3379 8453 3375 8433 3349 8428
      3348 8429 3347 8429 3360 8469
TIME...MOT...LOC 2353Z 356DEG 19KT 3370 8445
Local storm report, Jul 19, 8:02 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     ROOSTERVILLE            33.40N  85.18W
07/19/2016                   HEARD              GA   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG WITH OTHERS REPORTED ACROSS
            THE COUNTY.

&&

EVENT NUMBER FFC1600533

BAKER
Special weather statement, Jul 19, 8:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT TUE JUL 19 2016

GAZ046-048-055-057-200045-
HENRY GA-NEWTON GA-CLAYTON GA-ROCKDALE GA-
809 PM EDT TUE JUL 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENRY...WESTERN
NEWTON...NORTHEASTERN CLAYTON AND ROCKDALE COUNTIES UNTIL 845 PM
EDT...

AT 808 PM EDT...A STRONG THUNDERSTORM WAS OVER LITHONIA...OR 8 MILES
WEST OF CONYERS...MOVING SOUTH AT 20 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. FLASH FLOODING
           IS ALSO POSSIBLE.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...CONYERS...COVINGTON...STOCKBRIDGE...PORTERDALE...OAK
HILL... ALMON...MAGNET...EAGLES LANDING...HIDDEN VALLEY
PARK...FLIPPEN...MILSTEAD... RICHARDSON
PARK...REX...KELLEYTOWN...LAKE SPIVEY...ELLENWOOD AND PANOLA
MOUNTAIN STATE PARK.

LAT...LON 3364 8431 3365 8426 3365 8425 3363 8424
      3363 8423 3365 8421 3363 8418 3364 8415
      3362 8411 3366 8409 3370 8397 3357 8384
      3341 8427
TIME...MOT...LOC 0008Z 349DEG 16KT 3371 8416

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:24 PM EDTSpecial Weather StatementFFCNewton, Walton36 min
Jul 20, 3:05 PM EDTSpecial Weather StatementFFCJohnson25 min
Jul 20, 3:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 20, 4:18 PM EDTSpecial Weather StatementFFCBleckley27 min
Jul 20, 4:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 20, 5:06 PM EDTSpecial Weather StatementFFCHouston24 min
Jul 20, 5:13 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 20, 5:29 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 20, 5:33 PM EDTSpecial Weather StatementFFCDodge27 min
Jul 20, 5:39 PM EDTSpecial Weather StatementFFCHouston, Peach36 min
Jul 20, 6:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jul 20, 6:14 PM EDTSpecial Weather StatementFFCUpson31 min
Jul 20, 7:00 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 20, 7:03 PM EDTSpecial Weather StatementFFCTaylor27 min
Jul 20, 7:40 PM EDTSpecial Weather StatementFFCButts35 min
Jul 20, 7:54 PM EDTSpecial Weather StatementFFCCandler36 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.